It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by bjm on September 26, 1999 at 08:03:18:

In Reply to: Re: Fosamax side effect posted by Barbara on September 25, 1999 at 21:39:49:

: : Anyone else have joint pain and stiffness after starting to take
: : Fosamax? I started taking a 5 mg. preventive dose and began
: : having ankle pain two weeks later. Stopped taking it immediately,
: : but my ankle is still not normal almost two months later.
: : bjm

: I did not have that kind of side effect from fosamax.I was on it for almost a month,5mg also,and got burning in my throat.I had taken it correctly with the extra water etc. I have stopped it.Also have been reading some scary stuff that can happen as side effects.
: Barb.

I'm sure this new medication is a life-saver for many. However, for those of us needing only
preventive care because of osteoporosis high risk factors, I'm inclined to think we might be
wiser choosing something that's more tested. I'm not doing anything now except
walking more, taking my calcium each day, and vowing to have my next dexascan on
time in June. Last one showed osteopenia and at this time of my life with my family
history, I have to pay attention to that.
Barb, have you chosen another course of action? -bjm




Follow Ups




All times are GMT -7. The time now is 03:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!